Ultracet®Tablet (tramadol and paracetamol): Association with Serious Skin Reactions–Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN)

User Rating: 0 / 5

Star InactiveStar InactiveStar InactiveStar InactiveStar Inactive
 

Date: 18 April 2014

Description: A Direct Healthcare Professional Communication (DHPC) has been approved by NPCB to inform healthcare professionals of serious skin reactions, namely Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), associated with Ultracet®. Serious skin reactions such as acute generalized exanthematouspustulosis (AGEP), SJS, and TEN, have been reported very rarely in patients receiving paracetamol. It should be noted that SJS and TEN have already been listed as adverse drug reactions (ADRs) associated with the use of tramadol. Patients should be informed about the signs of serious skin reactions, and use of the drug should be discontinued at the first appearance of skin rash or any other sign of hypersensitivity.Johnson & Johnson (Malaysia) Sdn. Bhd. will be updating the package inserts for Ultracet® to reflect this new safety information. Further details can be obtained from the DHPC.

National Pharmaceutical Regulatory Agency (NPRA)
Lot 36, Jalan Universiti, 46200 Petaling Jaya, Selangor, Malaysia.
  • Email: npra@npra.gov.my
  • Phone: +603-7883 5400
  • Fax: +603-7956 2924, +603-7956 7075

DISCLAIMER

The Government of Malaysia and the National Pharmaceutical Regulatory Agency are not responsible for any loss or damage caused by the usage of any information obtained from this website.

Mobile Web :

© Copyright 2018 . All Rights Reserved National Pharmaceutical Regulatory Agency NPRA